I have ET Jaks 2 and have been on pegasys for 20 months. It is working well for me, but when I was reading about side effects, loss of libido was one of them. So it dawned on me that this might be the cause as there was no problem before that. I am on a statin and baby aspirin but that has never affected me. I went through menopause 10 years ago so I know its not that. Does anyone else have this problem on pegasys and what did you do. My husband feels very rejected. I have energy and feel good… read more
I have ET, on Pegasys as well. It does kinda kill the sex drive. I try to actually do things like toys/lube. As once I feel kinda Horny I’m ok. I also will dress in something I feel super sexy in. I might look at the Rock’s IG page or read something provocative. Sometimes I even think of how I use to feel. Try new things. Great time to explore. Can Always go to the sexy shop together and pick out things for each other or together. Try a surprise item you don’t show each other till you get home. Play a sex game. You take control. Turn yourself on first then tell him what to do. If all that fails smoke cannabis or pop a viagra. Instant horny. Take a belly dancing class or a pole class. Get your sexy back! As there is way more out there than this list.
Thanks so much for that. I expected or hoped more people would answer as it is really a problem. But I wonder if it is a subject that people are to embarrassed to talk about. I will make an apt with Doctor and discuss this as well. Just hard to get my body going when sex drive is dead. Have to get my head around that because the desire is just not there although I love my husband dearly and want to continue to have an intimate relationship with him.
We never share your personal information with anyone.